# SDR SWAA2024102338078

- Difficulty date: September 15, 2024
- Submitted: October 23, 2024
- Operation: Air carrier
- Aircraft: N7854B
- Make and model: Boeing 737-71B
- Aircraft serial: 29372
- Aircraft time: 51,205 hours, 33,957 cycles
- System (JASC): 5710 · Wing Main, Frame Structure
- Part: Plate
- Condition: Cracked
- Location: Zone 600
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK CORRUGATED PLATE TRAILING EDGE LOCATED AT LEVEL ORSS 295 AT RT WING 2024-572854<[01] REPLACED CORRUGATED PLATE TRAILING EDGE LOCATED AT LEVEL ORSS 295 AT RT WING I.A.W DWG 115A3712 SHEET: 7 REV: A ; DWG 115A3700 SHEET: 41 REV: - AND B737-700 SRM 51-10-02-0G-0 PARAGRAPH 9; B737-700 SRM 51-40-02-0G-0;[02] REPLACED CORRUGATED PLATE TRAILING EDGE LOCATED AT LEVEL ORSS 295 AT RT WING I.A.W DWG 115A3712 SHEET: 7 REV: A ; DWG 115A3700 SHEET: 41 REV: - AND B737-700 SRM 51-10-02-0G-0 PARAGRAPH 9; B737-700 SRM 51-40-02-0G-0
